MAUDE Adverse Event Report: ELUCENT MEDICAL ENVISIO SYSTEM

ELUCENT MEDICAL ENVISIO SYSTEM
Model Number ENVISIO-SYS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer review was completed based on available complaint information and system case logs, as the system remained at the customer site and was not physically evaluated.Review of the case logs, including setup, calibration, self-test results, navigation data, potential interference indicators, and complaint history, did not identify evidence of system malfunction or inaccuracy.The logs indicated the user navigated to or near the smartclip during the surgical excisions.Based on the available information, the reported system inaccuracy could not be confirmed.
 
Event or Problem Description
During a lumpectomy procedure, the physician reported a discrepancy between the expected clip location and the system-indicated location.Initial specimens did not include the clip; the clip was retrieved in a subsequent excision.The physician reported the final specimen was larger than initially planned.

Brand Name
ENVISIO SYSTEM
Common Device Name
ENVISIO
Manufacturer (Section D)
ELUCENT MEDICAL
6509 flying cloud drive
suite 160
eden prairie MN 55344 3307
Manufacturer Contact
sheryl o'brien
6509 flying cloud dr
suite 160
eden prairie, MN 55344-3307
7725391226
MDR Report Key25034309
Report Number3014653199-2026-00002
Device Sequence Number21162926
Product Code NEU
UDI-Device Identifier00851674008553
UDI-Public(01)00851674008553
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K183400
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberENVISIO-SYS
Device Catalogue NumberENVISIO-SYS
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown